RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 3, Pages 414–417 (Mi mz5175)  

This article is cited in 1 scientific paper (total in 1 paper)

The radii of $n$-partite tournaments

G. M. Gutin


Full text: PDF file (323 kB)

English version:
Mathematical Notes, 1986, 40:3, 743–744

Bibliographic databases:

UDC: 519.1
Received: 08.07.1982

Citation: G. M. Gutin, “The radii of $n$-partite tournaments”, Mat. Zametki, 40:3 (1986), 414–417; Math. Notes, 40:3 (1986), 743–744

Citation in format AMSBIB
\Bibitem{Gut86}
\by G.~M.~Gutin
\paper The radii of $n$-partite tournaments
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 3
\pages 414--417
\mathnet{http://mi.mathnet.ru/mz5175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=869933}
\zmath{https://zbmath.org/?q=an:0691.05016}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 3
\pages 743--744
\crossref{https://doi.org/10.1007/BF01142481}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200014}


Linking options:
  • http://mi.mathnet.ru/eng/mz5175
  • http://mi.mathnet.ru/eng/mz/v40/i3/p414

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Volkmann, L, “Multipartite tournaments: A survey”, Discrete Mathematics, 307:24 (2007), 3097  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020